# SDR VNAA0610043

- Difficulty date: October 28, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 6,033 hours, 6,147 cycles
- Engine: Ge CF343B1
- Engine time: 6,033 hours, 6,147 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 6018T30P14
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 6,033 hours, 6,147 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NR 2 ENGINE FAN BLADES NEED INSPECTION.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO SEVERAL BLADES.  MAINTENANCE REMOVED AND REPLACED FOUR DAMAGED BLADES.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
